On the stochastic nonlinear Schrödinger equations with nonsmooth additive noise

Tadahiro Oh, Oana Pocovnicu, Yuzhao Wang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
25 Downloads (Pure)

Abstract

We study the stochastic nonlinear Schrödinger equations with additive stochastic forcing. By using the dispersive estimate, we present a simple argument, constructing a unique local-in-time solution with rougher stochastic forcing than those considered in the literature.
Original languageEnglish
Pages (from-to)1227-1243
Number of pages17
JournalKyoto Journal of Mathematics
Volume60
Issue number4
Early online date30 Sep 2020
DOIs
Publication statusPublished - Dec 2020

Fingerprint Dive into the research topics of 'On the stochastic nonlinear Schrödinger equations with nonsmooth additive noise'. Together they form a unique fingerprint.

Cite this